MathSciNet Relay Station
MathSciNet bibliographic data
MR1363427 (97g:53069) 53C40 (53A07)
Kim, Ju Seon The structure of hypersurfaces with some curvature conditions. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1497–1501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement